# SDR 07FDEA02536

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SEE4A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON FUSELAGE SKIN PANEL AT C39, P55 LT (P/N SPLICE A538-12119-200, SKIN PANEL A538-10775-200).  REPAIR PERFORMED BY BLEND OUT THE CORROSION AND INSTALLING OVERSIZE FASTENER IAW EA 6-5315-106500 AND RAS 053011/010/2007 ISS A.
